Doctors Lounge - Dermatology Answers
provided on www.doctorslounge.com is designed to support, not
replace, the relationship that exists between a patient/site
visitor and his/her physician."
Back to Dermatology Answers List
- Wed Sep 24, 2008 10:18 am
i am having a pus coming out of my penis (not that much load of pus)2 days ago
i started by taking antibiotics.
i am afraid even if i get cured of it if any chance to have gonnorhea , syphilis or else desease?
by today the load is getting more lower and more liquid...
what should i do?
should i go and see the doctor? or i do the test after i finish from the antibiotic?? or if its cured its not serious anymore?
| Debbie Miller, RN
- Wed Oct 08, 2008 5:43 pm
I would have assumed your doctor gave you a diagnosis along with the medication. Did he call it a specific name such as syphilis? If not, you should ask him about this and whether or not he tested for other sexually transmitted infections. It is possible to cure some infections but still have others caused by different organisms that may not respond to these antibiotics. Most likely this infection will be cured with the treatment but I can't say what it is or whether there will be other concerns. As for long-term effects, this also depends on the infection. Some diseases do continue in the body because we do not yet have cures for all these things.
Stay in touch with your physician and ask these questions.